# SDR TSAA0353134

- Difficulty date: May 5, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SHEAR TIE DISCOVERED AT BD 908 BETWEEN STRINGERS 14 AND 15 LEFT.  CUTOUT DAMAGED SECTION.  FABRICATED NEW SHEAR TIE, DRILLED FASTENER HOLES, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH FASTENERS MAKING A FAYING SURFACE SEAL.  REPAIR COMPLETED IAW SRM 53-10-04, FIGURE 10.  (M)
